Do I run the risk of getting more cellulite after the procedure 'runs out its effectiveness period'?
I'm afraid of having worst cellulite after effectiveness process of the procedure runs out. This happened to me after I did VelaShape, even tho I follow a very strict diet and exercise routine EVERY DAY (and drink tons of water). My cellulite came back deeper in some parts; and worst, the skin around my tights now show something that looks like black patches. Kinda like my epidermis is clotted/coagulated under my skin.
Doctor Answers (1)
I recommend consulting with your doctor about
the V-Shape laser; this radio frequency device will tighten the skin giving it
a smoother appearance. Follow up with your doctor to determine if the V-Shape
is the best option for you. Good luck!
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.